# SDR UALA2013010900151

- Difficulty date: January 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 35,199 hours, 15,515 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Switch
- Condition: Stuck
- Location: Microphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS TRIGGER STICKS ON SIDESTICK.   REMOVED AND REPLACED CAPTAINS TRIGGER MICROPHONE SWITCH IAW AMM, OP'S CHECKED GOOD.
